# SDR ASAA1058538

- Difficulty date: November 23, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 9,807 hours, 3,217 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 174XHP
- Condition: Failed
- Location: Autopilot Sys
- Part time: 9,819 hours, 3,220 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AUTOPILOT WOULD NOT ENGAGE.  NR 1 ENGAGED OK.  REPLACED AUTO PILOT MODE CONTROL PANEL PER MM 22 11 34/401 DFGS TEST FOR MCP LAND VERIFY & HGS SENSOR TEST FOR FCC/AT CHECKS GOOD.  VERIFICATION AUTOLAND SUCCESSFUL.
